# SDR CA110225012

- Difficulty date: February 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 153212A
- Condition: Failed
- Location: De-Ice System
- Part time: 16,419 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) "DURING CRUISE THE ICING CHECK WAS COMPLETED. AFTER DE-ICE BOOT SELECTOR SET TO OFF, THE LT SECOND FROM THE OUTERMOST OTBD DE-ICE BOOT LIGHT REMAINED ILLUMINATED. THE CORRESPONDING BOOT REMAINED INFLATED AND WAS UNABLE TO BE DEFLATED IN FLIGHT. THE CREW CONDUCTED THE QRH CHECKLIST TITLED DE-ICE BOOT ADVISORY LIGHT REMAINS ILLUMINATED, WHICH INVOLVED ADDING 15 KTS TO VREF, VGA, ETC.  ACFT LANDED WITHOUT INCIDENT.  ICING CONDITIONS NOT ENCOUNTERED DURING THE FLIGHT."  MAINTENANCE REPORT: "LT OTBD DISTRIBUTOR VALVE REPLACED IAW MM 30-10-16, TESTED SERVICEABLE REF QL3, 1056196 FOR RETORQUE AND QL3 1056197 FOR SEALANT DEFERRAL.  DISTRIBUTER VALVE FOUND TO BE STICKING IN THE ON POSITION."
